# SDR AALA201612209009

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 18,416 hours, 6,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLASHLIGHT AT MID CABIN INOPERABLE. REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
